LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 4  hypercholesteremia gas M 57
3/31/2004
 3  cholesterol
3/31/2004
 2  High Cholesterol Severe cramps in toes. Feet sore to walk on. Tingling and pain in toes and feet. Swollen feet. Insomnia. Constipation. Have only been talking the drug for 2 months. Will stop taking it now that I find others with similar problems. F 52 2 months
3/30/2004
 2  high cholesterol/triglycerides Made a BIG improvement in cholesterol and triglycerides, but in the three years I've been on it have had extreme fatigue, muscle weakness, depression. In recent months I've had chronic elbow pain in both arms. It just occurred to me that it might be the Lipitor and this site has convinced me. I just threw away a bottle with 10 pills remaining and am going to continue with my diet and exercise. Hope my energy level returns. M 45 3 years
3/30/2004
 1  To lower cholesterol skipping heart beats, fast and slow heartbeat, leg pain, chest pain, extreme tiredness, depression, severe arrythmias. Went to emergency room with severe irregular heartbeat. Stayed in hospital 2 days, nothing was diagnosed. Went to cardiologist after release, he took me off of Lipitor. All side effects disappeared within 2 or 3 days. I have severe heart disease. M 72 90 days
3/30/2004
 2  High Cholesteral Terrible pain in hips and shoulders. After taking Lipitor for a year, I started having pain in my hip. Told Dr. about it, he didn't seem to concerned. After about 1 1/2 years I started having pain in my shoulders. The pain is so bad at this point that it wakes me up at night and extremely limits the use of my arms. Dr. sent me for x-rays, MRI, to see an orthopedic surgeon. All results negative. They suggested it could be tendonitis or avascular necrosis and recommended anti-inflammatories. Nobody ever suggested it could be the drug until I found this site doing research on my pain. It makes me wonder how powerful these drug companies are that doctors won't even suggest that the drug could be the problem. I'm stopping this drug today in the hopes that the pain goes away. Hopefully I'll be able to play catch with my boys and swing a golf club again some day. If I die of a heart attack from high cholesteral in 20 years, so be it. I'd rather have a shorter life that I enjoy than a long life of pain. M 36 2 years
3/23/2004
 2  High LDL and triglycerides Mostly Tingling/burning in arms and legs and back of neck, Some lightheadedness, some memory loss, some chest pain, pain in shoulder-feels like arm pulled out of socket. Lowered my cholesterol from 270 to 180 in a month. LDL and triglycerides dropped to 100. I need to take this due to bad family history, but not sure how much I can take. The side effects are very distracting. I have been on this for a month and so far I am tolerating this, but if the side effects get worse, I would have to decide if dying at 60 from a heart attack is worse than living in misery until 80. M 51 1 months
3/23/2004
 1  high chol. pain in knee and foot F 59 2 years
3/22/2004
 1  To control cholesterol After taking it for 3-4 months I had terrible pains in knee, ankle, big toe. Couldn't walk or even sleep comfortably. I thought I had gout, which runs in my family. HMO doctors said not gout, but didn't know what. I finally stumbled on this web site, and thought it might be Lipitor. I stopped taking it and immediately got some relief. That was a month and a half ago. Still have some pain and other weird symptoms (eg. popping) in knee, ankle, big toe joints, but it is gradually getting less. This drug is too dangerous to use. We need something with the same good effects, but not the danger. M 63 4 months
3/11/2004
Email
 1  High Cholesterol depression, general malaise, nausea, taste loss, insomnia, hair loss, bronchitis and/or flu 3 times during winter and 1-2 times during summer, abdominal pain, muscle spasmns in legs and left arm, back pain. I felt always like I had a veil over my head and lead in my legs. This drug is a nightmare and should be discontinued. I had my first child at 34 and my husband and I wanted a second one badly. Because of all the medical issues this had to be postponed. Meanwhile my husband lost his job and we had to apply for insurance coverage - I was refused due to my medical history even I had been an extremely healthy individual until I was put on this medication. F 38 2.5 years
3/10/2004
Email
 1  fats-hyperlip... muscle pain related to shoulders M 59 6 months
3/5/2004
 1  Lipitor 10mg After a routine check up my cholesterol level was found to be sky high. So two months ago the internist put me on Lipitor for high cholesterol. The lipitor helped in reducing the cholesterol level by 20%. The side effects were terrible! I had for a number of years pain in my hipjoints. The lipitor increased the pain tenfold. I could hardly walk, sit or drive the car. The pain I was experiencing especially around the hipjoints was incredible. I told the specialist about these side-effects and he told me to reduce the dose from 1 a day to 1 every two days!? I had already stopped taking the lipitor for a week and the pain had decreased somewhat. I learned from the pharmacist that this drug can cause wasting of muscles and that it was possible to end up in a wheelchair because of it!! I am going to start on alternative medicines. I am never going to use this medicine again! M 48 60 days
2/28/2004
 1  high cholesterol On lipitor for 4 years. Reduced cholesterol levels to normal BUT since taking lipitor I've developed horrible pain in both shoulders and left knee. Sleeping has become extemely difficult due to pain. Have to sleep in a chair most nights. Orthopedist seems to think its normal aging (I'm only 55) and internist is skeptical that lipitor is the culprit. I have also noticed that I have short term memory loss and am easily fatigued. After reading the entries on this site I'm stopping the lipitor today and we'll see the result. M 55 4 years
2/22/2004
 1  high cholesterol Pain along front and outer side of shins...very tender to the touch...walking was the worst,some weird toe tingling at times...lasted for years, told it was a pinched nerve in my back. After reading reports on the internet I stopped it a month ago and its about 50% better already. muscle pain side effects seem much more common than realized by doctors or admitted by the company M 49 3 years
2/18/2004
 1  my chloresterol was high +++ Lipitor reduced my readings to almost normal. At the same time I suffered from fibromyalgia. The pain all over my body got worse as time went on. I noticed that when I left my Lipitor at home when I was on vacation or other trip, that I began to feel better. My doctor told me there was a remote possibility that the Lipitor was agravating the fibromyalgia. I stopped taking Lipitor and feel so much better! But, it seems I buggered up my stomach from all the pain killers that I took. What to do next? Please be carefull with this drug and watch for all types of body pain, F 64 4 years
2/13/2004
Email
 1  borderline high cholestrol two years of hell, several doctors, many mri's,many emg's for the nerves sensitivity,muscles pains, lead legs. I never stopped searching for an answer and not one doctor picked it up even though that's the first question they ask you. What medicines do you take? Now all they want to do is push more meds, i am taking neurontin,oxycotin, zanax, and celebrex. BEWARE F 55 2 years
2/9/2004
 4  cholesterol no side effects to speak of M 55
2/8/2004
 1  to lower my cholesterol I had muscle cramps and muscle pain. I had muscle pain in my chest. After I quit taking Lipitor for 3 days the pain was almost gone. M 54 7 times
2/2/2004
 3  HEART DISEASE Cramping and weariness of the leg muscles. Always tired. After about a year I didn't see any lower chlorestoral M 54 16 months
1/26/2004
 1  elevated cholesterol Peripheral Neuropathy This side effect makes you feel like you are constantly wearing heavy socks and gloves. It also causes problems with balance - especially tring to walk heel to toe. M 46 4 years
1/19/2004
BACK TO TOP